# SDR DXTA2012032604432

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 2,940 hours, 2,288 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING APPROACH AND LANDING THE "GREEN" LEFT MLG LIGHTS NEVER ILLUMINATED.  RAN THE "GEAR WOULD NOT EXTEND" CHECK LIST TO MAKE SURE IT WAS DOWN AND LOCKED.  REPLACED 2 BULBS FOR THE GREEN LT MLG INDICATION IAW MM 33-10-00, OPS TEST GOOD.  RESET EMERGENCY BLOWDOWN BOTTLE CONTROL ARM AND RESERVICED BLOWDOWN BOTTLE IAW MM 12-13-00.  PERFORMED LANDING GEAR FUNCTIONAL TEST IAW 33-01-00, WITH NO DISCREPANCIES NOTED AT THIS TIME.
